Log in

No account? Create an account

Previous Entry | Next Entry

Stabby the first

Well, I just injected myself with the last dose of Enbrel in the box. That means that I've successfully completed the first month of treatment? Net effect? Things seem to be getting worse. I'm not blaming the Enbrel (yet) but I've had way more pain issues the past week and I've had another 'breakout' issue which hasn't happened in quite a while. Things were static more or less for months and now, bam, it's like the resumption of hostilities. I feel like some general during WWI who thinks everything is fine in his trench when all of a sudden the entire german army appears on the horizon. Feh. No idea how it's going to go but it's certainly not a good sign. Sometimes I feel like with this condition all I can do is stuck my finger in the dyke as each new leak springs. That's actually a more apt metaphor than I might wish for. Anyway, there's nothing to be done about it. I should be getting another month's supply of Enbrel in the next day or two and all I can do is keep injecting and hope things don't get any worse.

Of course, all of this happens with Origins on the horizon. I'm still not sure what I'm going to do exactly. I really don't think I want to go, but I have a pre-paid hotel room and a badge and all that gobbilygook. Maybe I'll end up changing my mind once I'm there and everything will be rainbows and gumdrops. God knows that's happened before. Oh well. Nothing to do but try I guess.


domo costume
In the darkness the trees are full of starlight
Facebook Page

Latest Month

July 2016


Powered by LiveJournal.com
Designed by Teresa Jones